Georgia, 2007

Hail and Damaging Winds in Georgia, July 21, 2007

July 21, 2007 · NWS JAX · 16 events in 8 counties and zones

An un-seasonal amplified upper level trough and attendant surface front moved into the forecast area during the afternoon and evening hours. Strong differential positive vorticity advection, high surface based instability, large CAPE in the hail growth zone and low level forcing spawned widespread severe storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

An un-seasonal amplified upper level trough and attendant surface front moved into the forecast area during the afternoon and evening hours. Strong differential positive vorticity advection, high surface based instability, large CAPE in the hail growth zone and low level forcing spawned widespread severe storms. Aloft cool 500 mb around -10 degrees Celsius were noted and mid level dry air moved over the area, and both factors increased downdraft strength in storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 21, 1:48 PM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 21, 1:48 PM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SAT JUL 21 2007

...SEVERE TSTM WATCH FOR THE SOUTHERN PORTION OF THE AREA THROUGH
9 PM EDT...

.DISCUSSION...SO FAR SO GOOD...WE HAVE A BIT OF CONVECTION FIRING
UP ON AN OLD BOUNDARY IN CHARLTON COUNTY GEORGIA BUT OTHERWISE WE
REMAIN CONVECTION FREE. THAT IS LIKELY TO CHANGE SOON AS MARION
COUNTY HAS CLEARED OUT MUCH EARLIER THAN ELSEWHERE AND WE HAVE
GOOD CAPE IN THE LOW LEVELS AND COLD AIR ALOFT. THIS SHOULD
PRODUCE A GOOD LAPSE RATE OVER THE COUNTY WITH THE MOST PRONOUNCED
BOUNDARY BEING THE PRETTY SHARP BOUNDARY BETWEEN THE CLOUD COVERAGE
AND THE CLEAR SKIES OVER THE NORTHERN PORTION OF THE COUNTY. BET
THERE WILL BE ENOUGH TEMP CONTRASTS FOR CONVECTION TO FIRE THERE
FIRST THIS AFTERNOON. HOPEFULLY ALL OF THE SEVERE STUFF STAYS
SOUTH OF THE FORECAST AREA BUT IF I HAD TO BET ID PLACE MY MONEY
ON SOMETHING HAPPENING IN MARION COUNTY.

LOOKING AT THE SYNOPTIC SITUATION I HAVE TO ASK...IS THIS JULY?
AS ALMOST LOOKS MORE LIKE A WINTER TIME TYPE PATTERN THAN MID
SUMMER WITH A CLOSED UPPER LEVEL LOW OVER THE APPALACHIANS AND AN
OLD FRONTAL BOUNDARY DRAPED ACROSS NORTH FLORIDA. THE FRONT WILL
REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS WITH COLD AIR
ALOFT. SO EXPECT THE BEST CHANCE OF RAIN AND CONVECTION TO BE
ACROSS THE FLORIDA PORTION THROUGH MONDAY WHERE THE GREATEST LIFT
AND MOISTURE WILL BE CONCENTRATED. AS A RIDGE OVER THE MID-
ATLANTIC STATES SHIFTS EAST THE RETURN FLOW WILL BRING INCREASING
MOISTURE OUT OF THE GULF AND A RETURN TO NORMAL DIURNAL CONVECTION
ACROSS THE ENTIRE AREA FOR NEXT WEEK.

IN THE EXTENDED THE UPPER LEVEL LOW SLOWLY RETROGRADES AND DECAYS
OVER THE MID WEST WITH THE MID-ATLANTIC RIDGE RE-ESTABLISHING ITS
SELF ACROSS THE REGION INTO NEXT WEEKEND.

&&

.AVIATION...VFR CONDS CONTINUE EXCEPT IN AREAS NEAR STORMS. AS
WINDS SHIFT NE-E... OCCASIONAL MVFR CONDS WILL BE POSSIBLE EARLY
SUNDAY MORNING FOR TAF SITES NEAR COAST.

&&

.MARINE...NO HEADLINES. AS TROUGH SETTLES SOUTH OF THE AREA WINDS
WILL SHIFT TO ONSHORE SUNDAY AND MONDAY. THEN A RIDGE WILL BUILD
OVER THE WRN ATLANTIC SETTING UP SLY FLOW FOR REMAINDER OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  90  66  91 /  30  40  10  20
SSI  74  85  71  85 /  40  50  10  20
JAX  71  87  68  87 /  50  60  20  30
SGJ  74  82  72  84 /  60  70  20  40
GNV  71  87  69  87 /  50  70  30  40
OCF  72  87  69  87 /  50  70  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/TRABERT
Hazardous weather outlook, Jul 21, 10:22 AM EST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1122 AM EDT SAT JUL 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212200-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1122 AM EDT SAT JUL 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

THIS AFTERNOON AND TONIGHT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SOUTHERN
COUNTIES UNTIL 9 PM EDT...

A COLD FRONT WILL SAG TO NEAR THE FLORIDA-GEORGIA LINE TODAY.
THIS FEATURE IN COMBINATION WITH AN UPPER LEVEL DISTURBANCE WILL LEAD
TO SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTHEAST FLORIDA AND
EXTREME SOUTHEAST GEORGIA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...IN AND NEAR THE WATCH AREA. LARGE HAIL
UP TO ONE AND ONE HALF INCH IN DIAMETER AND DAMAGING WINDS WILL BE
THE PRIMARY CONCERNS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY
WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SUNDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED ACROSS NORTH FLORIDA FOR THIS
AFTERNOON AND THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Jul 21, 2:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT SAT JUL 21 2007

FLZ024-GAZ164-212015-
CHARLTON-NASSAU-
327 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CHARLTON
AND NORTHWEST NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF HILLIARD...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HILLIARD THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 2:42 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT SAT JUL 21 2007

FLZ040-212045-
MARION-
342 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME
SOUTHWESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF DUNNELLON...OR 7 MILES
SOUTH OF RAINBOW LAKES ESTATES...MOVING EAST BETWEEN 5 AND 10 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES AND DUNNELLON THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 2:47 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT SAT JUL 21 2007

FLZ023-212045-
BAKER-
347 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF TAYLOR...OR 21 MILES
SOUTHEAST OF FARGO...MOVING SLOWLY EAST 5 TO 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TAYLOR THROUGH 445 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 2:53 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT SAT JUL 21 2007

FLZ040-212100-
MARION-
353 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME EASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...

AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF JUNIPER SPRINGS...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JUNIPER SPRINGS THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 3:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SAT JUL 21 2007

FLZ025-212100-
DUVAL-
416 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES WEST OF JACKSONVILLE INTERNATIONAL
AIRPORT...OR 8 MILES SOUTHWEST OF CALLAHAN...MOVING EAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JACKSONVILLE
INTERNATIONAL AIRPORT...OCEANWAY...DOWNTOWN JACKSONVILLE...
TALLYRAND...FORT CAROLINE AND ARLINGTON THROUGH 500 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE
REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, Jul 21, 3:21 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SAT JUL 21 2007

FLZ025-212100-
DUVAL-
421 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...BAYARD...SAN PABLO AND JACKSONVILLE BEACH THROUGH 500 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER HAS BEEN REPORTED... AND
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 5 hail, 2 heavy rain. Local standard time, as filed.

Hail, Clinch

When
July 21, 3:30 PM EST
Where
Clinch County, 8 mi NE of Fargo
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
30.762, -82.475

A spotter reported penny size hail in an isolated area of Highway 177, about 8 miles Northeast of Fargo.

Thunderstorm Wind, Wayne

When
July 21, 6:00 PM EST
Where
Wayne County, 0.59 mi W of Jesup
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.600, -81.890

Trees and power lines were blown down across the city. Power was out across much of Waycross.

Thunderstorm Wind, Appling

When
July 21, 6:30 PM EST
Where
Appling County, Surrency
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.720, -82.200

Trees were blown down along the State Road 121 corridor near Surrency.

Heavy Rain, Ware

When
July 21, 7:00 PM EST
Where
Ware County, 0.91 mi SW of Waycross
Reported by
Emergency Manager
Coordinates
31.210, -82.360

Heavy rainfall occurred in many areas of Waycross. Carswell Avenue, Plant Avenue, State Street, Memorial Drive, Riverside Drive and Haines Avenue all experienced some flooding. About one a half feet of water was across the highway.

Thunderstorm Wind, Ware

When
July 21, 7:20 PM EST
Where
Ware County, 1.37 mi WSW of Hebardville
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
31.210, -82.440

Large pecan trees were blown down on Albany Avenue near the Intersection of Highway 82.

Hail, Pierce

When
July 21, 7:24 PM EST
Where
Pierce County, 3.03 mi ENE of Patterson Strip Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
31.380, -82.070

A spotter reported 40 mph wind gusts and quarter to golf-ball size hail on State Road 32, about 4 miles east of Patterson.

Thunderstorm Wind, Brantley

When
July 21, 7:30 PM EST
Where
Brantley County, 1.18 mi E of Atkinson
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
31.220, -81.850

Trees and power lines were blown down along Highway 82 between Atkinson and Waynesville. There were some power outages.

Hail, Pierce

When
July 21, 7:35 PM EST
Where
Pierce County, 2.39 mi SSE of Owen
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
31.300, -82.160

Nickel size hail was reported on County Road 202, 5 miles east of Blackshear.

Thunderstorm Wind, Pierce

When
July 21, 7:35 PM EST to 8:00 PM EST
Where
Pierce County, 2.39 mi SSE of Owen to 1.5 mi SSE of Blackshear
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
31.300, -82.160

Around 835 pm local time, a spotter measured a 52 knot wind gust about 5 miles east of Blackshear. The spotter also noted trees were down across County Road 202. Around 845 pm in Blackshear, two large pecan trees were broken at 119 Hobbs Street. Trees and power lines were also blown down in the Cherry Street Extension Area. By 9 pm, power lines and some trees were blown down just south of Blackshear.

Hail, Clinch

When
July 21, 8:03 PM EST to 8:30 PM EST
Where
Clinch County, 1.78 mi E of Argyle to 2.77 mi S of Homerville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.070, -82.620

A spotter reported nickel size hail about 2 miles east of Argyle around 903 pm local time. At 930 pm, the spotter reported quarter size hail with 50 mph wind gusts in Homerville. Minor street flooding was also reported in Homerville.

Thunderstorm Wind, Atkinson

When
July 21, 8:30 PM EST
Where
Atkinson County, 1.18 mi E of Pearson
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.300, -82.850

Trees and power lines were blown down across the county.

Thunderstorm Wind, Clinch

When
July 21, 8:30 PM EST
Where
Clinch County, 1.91 mi ESE of Travisville
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.040, -82.670

Widespread trees and power lines were blown down across the northeast portions of Clinch county.

Thunderstorm Wind, Charlton

When
July 21, 8:45 PM EST
Where
Charlton County, 1.19 mi E of Paxton
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
30.850, -82.060

Trees were blown down onto power lines in Stephen Foster State Park which caused some power outages.

Hail, Clinch

When
July 21, 8:49 PM EST
Where
Clinch County, 4.38 mi WSW of Midway
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
30.960, -82.750

Penny to nickel size hail was reported along Highway 187, about 5 miles south of Homerville.

Heavy Rain, Clinch

When
July 21, 9:09 PM EST
Where
Clinch County, 1.37 mi ESE of Homerville
Reported by
Trained Spotter
Coordinates
31.020, -82.730

A spotter reported at least 3 inches of standing water was over roads about 2 miles southeast of Homerville. A car was run off the road into a culvert along Highway 441. Three inches of rainfall was measured from 830-1115 pm local time in Homerville.

Thunderstorm Wind, Ware

When
July 21, 9:30 PM EST
Where
Ware County, 13.36 mi S of Hopkins
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.780, -82.390

Large trees and power lines were blown down in western Stephen Foster State Park.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47403, 44960, 44961, 44969, 44962, 44955, 44963, 44956, 44964, 44957, 44965, 44970, 44966, 44958, 44959, 44968.